# SDR IPXA2022101987285

- Difficulty date: October 17, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 36,636 hours, 21,183 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** MCP ALTITUD WINDOW FROZE AT 4900' REMAINDER OF FLIGHT AND AFTER POWER RESET ON GROUND DURING AND AFTER SHUTDOWNR/R'D MODE CONTROL PANEL PER MM 22-11-02-201 PERFORMED MCDP TEST 4 FOR MCP PER FIM22-03-00-815-829 FIG 103 TESTS NORMAL
